# SDR SWAA2024052177481

- Difficulty date: April 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO LH SECTION 1 FLOOR TO SIDEWALL SUPPORT BS 727-752; LBL 21; WL 160.<[01] THIS TASK CARD WILL BE ACCOMPLISHED WITH CUSTOMER CARD # TTG8Q00SVYRA; REQUEST FINAL BUY OFF.;[02] VERIFIED CORRECTIVE ACTION 1;[03] COMPLETE
